# SDR CA961021011

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727-90C
- Engine: Pwa JT8D7B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 651784981
- Condition: Broken
- Location: B Hyd Sys
- Stage of operation: DE
- Nature of condition: J, K
- Precautionary procedure: H

## Discrepancy

(CAN) ON APPROACH 'B' HYDRAULIC SYSTEM FAILURE. SYSTEM DEACTIVATED AND AIRCRAFT LANDED WITHOUT INCIDENT. #1 'B' PUMP TO MODULE RIGID LINE BROKEN AT FERRULE. REPLACED.
